Shivering During Naps.?

Illustration of Shivering During Naps.?
Illustration: Shivering During Naps.? i.ytimg.com

Hello? I want to ask, my head feels a gap of about 3 weeks. But when, the 2nd and 3rd weeks I took a nap after 12 o’clock (using a normal round fan) my body suddenly shivered. Is that reasonable or because of other factors? thanks.

1 Answer:

Hello Nirfan, Thank you for the question.

Do when these symptoms appear, the air gets colder or you have a fever? Shivering is a way for the body to adapt to environmental air or an increase in body temperature (fever) due to an infection in the body so that body temperature can be maintained normally. Usually these two things cause a person to shiver. However, chills can also occur due to phyglycemia or high stress levels. If this symptom only appears once, you don't need to worry first. However, if you have a fever or other symptoms such as cough, runny nose, sore throat, weakness, excessive sweating, or fainting, please consult your doctor immediately for further examination.

Have you seen a doctor for headaches? Headache complaints can be caused by various health conditions below:

tension headaches headaches cluster infections in the body such as sinusitis, flu, fibromyalgia meningitis You should immediately consult a doctor because you have experienced these complaints for 3 weeks. Further examination by a doctor is needed so that the cause can be known and further treatment can be given immediately. Please also do the following suggestions:

rest enough to multiply consumption of water consumption of nutritious food regularly manage stress well improve posture when sitting, reading, or working in front of the computer consumption of paracetamol or other pain medications to deal with headaches Hope it helps.

: by

Related Question

Kidney?

Kidney?

(8 months ago)

Stomach of left side It hurts when moving and breathing... Read more

Causes Flat Head In Infants?

Causes Flat Head In Infants?

(11 months ago)

Is it true that babies who have flat heads can cause delays in children? Especially sitting and crawling? Mksih,... Read more

Are The Side Effects Of Antibiotics Can Make Miss V Feel Sore And Fad?

Are The Side Effects Of Antibiotics Can Make Miss V Feel Sore And Fad?

(11 months ago)

After drinking urotractin 400 mg miss v, it feels sore and feels like urinating all the time but it comes out a little. . What are the side effects of the drug?... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *